# SDR DALA2022122108286

- Difficulty date: December 14, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Stabilizer
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 REPAIR TO LH HORIZ STABILIZER, AUX BOX, UPPER SURFACE, STA 70- 135, REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 603598-14AD. CORRECTIVE ACTION: REF ERA 603598-14AD. (2538596)
